Jump to content
Important Survey - Please Participate ×

lorazepam


[fa...]

Recommended Posts

Hi ,I am hopefull that I can start my taper off lorazepam ,with the help of all you guys

I was prescribed lorazepam 6 years ago going through a divorce,tried detoxes several times unsuccessfully ,was given Phenobarbital in there, within days would start to use alcohol to ease the withdrawal .Then would go back to benzos,

They are destroying my life ,my doctor say i am on such a small dose ,that I could get off this medication in a week.The same doctors that got me on the medication to begin with,

They are so wrong,don't understand what hell these benzos have done to me and my family.

 

Link to comment
Share on other sites

Hi faithandhope, welcome :)

 

 

I'm sorry you had such a hard time trying to get off Lorazepam, you're not alone, I'm glad you found us. There are members here in the same boat, I know you'll find lots of support and info here. What dose are you currently on? Let us know if you have any questions ok?

 

Star

 

 

Link to comment
Share on other sites

FaithandHope,

 

I have had similar experiences with doctors not knowing how addictive these benzos are.  If they had been on them and then come off, they would see everything in a different light.  At any rate, you just have to find a tapering schedule that works for you.  Remember, the slower the better.  I have finally found a good, knowledgeable doctor that I am working with and he is letting me take my time in getting off the benzo's.  Don't be discouraged, you'll be off of them and feel like a new person.  By the way, welcome to BB.

Link to comment
Share on other sites

Hi faithandhope and welcome to BB.

 

It's amazing what these drugs to to us, isn't it?

 

We'll be happy to help you out with a taper plan.  What is your current dose?

 

You'll find much support here. :)

Link to comment
Share on other sites

Hello Faithandhope and welcoming you to BB! I also tapered off Lorazepam/Ativan. It was tough, but it can be done, I and others are proof of that. I am sorry your Drs are making you try to taper too fast. Would they be willing to give you enough Lorazepam so that you can do a safer slow taper off? Please let us know how we can help.
Link to comment
Share on other sites

×
×
  • Create New...